# SDR HEER20160802931

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 17,068 hours
- Engine: Allsn 250C47B
- Engine time: 12,590 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141185
- Condition: Spalled
- Location: Engine
- Part time: 1,510 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 7-23-16 FOR O/H AND 2000 HR INSPECTION.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED WITH NEW NR 5 BEARING.
